# SDR DHL9670812C

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Part number: 651630627
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD NOSE COMPT STA 227 BULKHEAD VERTICAL CHANNEL HAS CORROSION STARTING FROM BILGE CENTER LINE.  REMOVED AND REPLACED VERTICAL CHANNEL PER SRM 51-10-1.
